# SDR SWIA200820728

- Difficulty date: December 28, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 12,430 hours, 10,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFLT 6242 - EMERGENCY LIGHT IN GALLEY INOP.  RELAMPED.
